# SDR FDEA201005291714

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK INBD FLANGE FROM STA 1501 TO 5-0 X= 107 FOUND W/   SURFACE CORROSION.  MAIN DECK CARGO CORRODED SEAT TRACK INBD FLANGE FROM STA 1501 TO 5-0 X= 107. REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1471 TO 1531 / 5-0 X= 107 IAW SRM 53-00-52 FIG 201 REPAIR 1 REV 43. REFER TO SNRM N00591 FOR WORK DETAILS.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
